# SDR QXEA2012110501360

- Difficulty date: November 5, 2012
- Submitted: November 10, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,214 hours, 28,514 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL BURNING ODOR  WAS EVIDENT.  STRONGER TOWARD THE REAR OF CABIN. WAS NOTIFIED OF THIS AFTER PARKING.  INSPECTED LIQUID WARMING AREA AND FOUND BURNED WIRE ON NR 2 LIQUID WARMER, WIRE NR 1.  R & R NR 2 HOT JUG BRACKET ASSY PLUG IAW CMM 25-32-82. INSTALLED NEW WIRE LUG IN NR 1 WIRE IAW WM 20-12-20. INSPECTED BALAST ON ROW'S 20 THRU 15, NO DEFECTS NOTED. REMOVED FLOORBOARDS AT ROW 1 & 16, INSPECTED UNDER FLOORS, NO DEFECTS NOTED, REINSTALLED FLOORBOARDS AT ROWS 1&16. REMOVED ALL LIGHT COVERS ON EMERGENCY LIGHTS AND INSPECTED, NO DEFECTS FOUND.  INSPECTED AFT GALLEY OVERHEAD LIGHTS, NO DEFECTS NOTED. REMOVED AFT GALLEY CONTROL PANEL IAW AMM TASK 25-34-00-000-802 & INSPECTED WIRES, NO DEFECTS NOTED. REINSTALLED AFT GALLEY CONTROL PANEL, IAW AMM 25-34-00-400-802. ALL OP'S CHECKS PERFORMED ON AFT GALLEY CONTROL PANEL IAW AMM 25-34-00-710-801. OP'S CK GOOD NO SMELLS AT ALL. RETURNED TO SERVICE.
